View Full Version : Excessive sweating even on days that Concerta isn't taken.


kegrmc
09-29-16, 03:14 PM
Hey all,

This is my first post on this forum so please bear with me and correct any etiquette failures.

I am a 20 year old male in declining athletic shape but still more fit than the average guy. I was already decently skinny before taking Concerta but now I barely eat more than two meals a day which is causing me to lose weight.

So, I am prescribed 72mg of Concerta (2 pills in the morning) each day. I have been taking this medication about 4-5 days a week for the past 2 months. During the first month, I didn't really notice any problems/changes in my sweating habits. However, in the past 3-4 weeks I started to notice that my armpits sweat a LOT more than usual, even when simply sitting in class (I have not been working out at all in the past half year). Anyone who has armpit sweat knows what I mean when I say I feel the cold drip of sweat hit my body under my pits.
I understand that Concerta is a stimulant and this can cause excessive sweating. However, I have not taken any today yet I am still sweating more than usual.
Before taking Concerta, I virtually never noticed any armpit sweat unless working out or playing a sport. Now, I notice it everyday, even when not on my medication.

So, I will be calling my doctor when she returns to her office next week.
But, has anyone else experienced this sweating even when not on Concerta? Is this abnormal? Any opinions, suggestions, and insight is greatly appreciated!

Thanks to all!

- K

sarahsweets
09-30-16, 04:47 AM
Thats alot of concerta to be taken, especially all at once. Maybe try splitting the doses? Have you tried other meds? Sometimes stuff in the methylphenidate classes of drugs do not work as well as amphetamines for some people.